Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Risk averse preference models for normalised lotteries based on simulation
Author: Fatah, K.
Shi, P.
Ameen, J.
Wiltshire, R.
Citation: International Journal of Operational Research, 2010; 8(2):189-207
Publisher: Inderscience Publishers
Issue Date: 2010
ISSN: 1745-7645
Statement of
Khwazbeen Saida Fatah, Peng Shi, Jamal R.M. Ameen, Ron Wiltshire
Abstract: In this paper, we propose a new risk-preference model for ranking pairs of normalised lotteries, random variables, each represents a risk factor obtained by converting the outcomes of the lottery into its mean multiplied by a risk factor. With the existence of an expected utility model, the preference ordering over a pair of such lotteries is converted into a risk-preference ranking over their risk factors. The proposed model is an efficient approximation model based on cumulative distribution functions using simulation. It can be used for analysing preferences between pairs of uncertain alternatives representing financial investment for risk-averse investors. Furthermore, unlike the other models, it can be applied to a variety of randomly distributed variables with different utility functions.
Keywords: cumulative-function; expected-utility theory; mean-variance theory; normalised lotteries; ranking preferences; simulation; operational research; risk averse modelling; preference models
Rights: Copyright status unknown
RMID: 0020128225
DOI: 10.1504/IJOR.2010.033137
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.